# SDR DLM90991963

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Left
- Component: 20495072
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG UNIDENTIFIED ODOR IN COCKPIT AND CABIN RETURN TO DFW.  FOUND LT ACM SEIZED, REPLACED ACM OPN NOW NORMAL.
